Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Charleston, WV

July 12, 2015Gallia County, Jackson County, Vinton County, Ohio

NWS Charleston, WV issued this flash flood warning at Jul 12, 2015, 11:35 PM EDT for Gallia County, Jackson County, Vinton County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 11:35 PM EDT (03:35 UTC)
Expired
Jul 13, 2015, 2:30 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, OH, Vinton County, OH

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 11:40 PM EDTHEAVY RAIN 1.58Jackson, OH30 MINUTE TOTAL.
Jul 12, 11:45 PM EDTFLASH FLOODCoalton, OHSR 93 CLOSED AT COALTON DUE TO HIGH WATER.
Jul 13, 12:33 AM EDTFLASH FLOOD3 Ene Jackson, OHHIGH WATER CLOSURE AT RICE ROAD AND SR 32.
Jul 13, 1:05 AM EDTFLASH FLOOD3 N Centerpoint, OHHIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT
Jul 13, 2:00 AM EDTFLASH FLOOD2 Ne Jackson, OHSR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1743 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WGUS51 KRLX 130335
FFWRLX
OHC053-079-163-130630-
/O.NEW.KRLX.FF.W.0034.150713T0335Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1135 PM EDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL VINTON COUNTY IN SOUTHEASTERN OHIO...
  JACKSON COUNTY IN SOUTHEASTERN OHIO...
  NORTHWESTERN GALLIA COUNTY IN SOUTHEASTERN OHIO...

* UNTIL 230 AM EDT

* AT 1133 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  HEAVY RAIN FALLING ACROSS THE WARNED AREA. A QUICK 1 TO 2 INCHES 
  OF RAIN CAN BE EXPECTED IN UNDER AN HOURS TIME. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JACKSON...WELLSTON...OAK HILL...RIO GRANDE...GALLIA...COALTON...
  ADAMSVILLE...BYER AND CENTERPOINT.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...GLADE RUN... 
PIGEON CREEK...SUGAR RUN...SALT LICK CREEK... LITTLE INDIAN 
CREEK...DICKASON RUN...BIG RUN...CHICKAMAUGA CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING 
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
      3908 8246 3886 8228 3877 8247 3911 8279

$$

30
2 follow-up statements
063 
WGUS71 KRLX 130520
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
120 AM EDT MON JUL 13 2015

OHC053-079-163-130630-
/O.CON.KRLX.FF.W.0034.000000T0000Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-JACKSON OH-GALLIA OH-
120 AM EDT MON JUL 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM EDT FOR
SOUTH CENTRAL VINTON...JACKSON AND NORTHWESTERN GALLIA COUNTIES...

AT 118 AM EDT...JACKSON COUNTY OFFICIALS REPORT SEVERAL ROADS ARE 
IMPASSABLE DUE TO FLOODING. WHILE THE HEAVY RAIN HAS SINCE MOVED OUT 
OF THE WARNED AREA...CREEKS WILL CONTINUE TO RESPOND TO RUNOFF. THIS 
WILL RESULT IN A CONTINUED FLASH FLOOD THREAT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...WELLSTON...OAK HILL...RIO GRANDE...GALLIA...COALTON...
ADAMSVILLE...BYER AND CENTERPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
      3908 8246 3886 8228 3877 8247 3911 8279

$$

30
737 
WGUS71 KRLX 130622
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
222 AM EDT MON JUL 13 2015

OHC053-079-163-130631-
/O.EXP.KRLX.FF.W.0034.000000T0000Z-150713T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-JACKSON OH-GALLIA OH-
222 AM EDT MON JUL 13 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL VINTON...JACKSON AND
NORTHWESTERN GALLIA COUNTIES WILL EXPIRE AT 230 AM EDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3917 8279 3917 8277 3920 8276 3917 8255
      3908 8246 3886 8228 3877 8247 3911 8279

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:55 PM EDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jul 12, 7:55 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
755 PM EDT SUN JUL 12 2015

.SYNOPSIS...
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA IN NORTHWEST FLOW
THRU NEXT WEEK...KEEPING UNSETTLED CONDITIONS IN PLACE. AN UPPER
LEVEL RIDGE MAY DEVELOP BY THE END OF NEXT WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
800 PM UPDATE...

INCREASED POPS TONIGHT FROM THE C LOWLANDS AND ESPECIALLY INTO THE
N LOWLANDS/MTNS. A WEAK LOW PRESSURE SYS OVER OH WILL DRIFT SE
INTO THE AREA OVERNIGHT. THIS COMBINED WITH SOME MID LEVEL LIFT
OVER THE AREA SHOULD ALLOW SHRA INCREASE IN COVERAGE THIS AFTER
MIDNIGHT. AS THIS SYS SPIRALS INTO THE AREA...EXPECT LOW CIGS TO
DEVELOP ALONG WITH PATCHY FG.

PREVIOUS DISCUSSION BELOW...

LATEST SATELLITE IMAGERY DEPICTS A RATHER CHAOTIC IMAGE OVER THE
MIDDLE ATLANTIC STATES THIS AFTERNOON...WITH SEVERAL FEATURES OF
NOTE. ACROSS CENTRAL AND EASTERN OHIO THERE IS A FAIRLY WELL
DEFINED SHORTWAVE KICKING OFF SHOWER ACTIVITY ACROSS NORTHEASTERN
OHIO. SKIES HAVE STARTED TO CLEAR SOME ACROSS CENTRAL AND EASTERN
KY...IN THE WAKE OF MCS WHICH MOVED THROUGH THIS MORNING. SEVERAL
OUTFLOW BOUNDARIES CAN BE SEEN IN EASTERN TN AND SOUTHERN KY AS
WELL. THESE HELPING TO KICK OFF CONVECTION. ACROSS WEST VIRGINIA A
SOLID MID DECK OF BLOW CLOUDS HAVE IMPEDED DAYTIME HEATING. THUS
THERE IS A LACK OF CONVECTION INITIATION SO FAR. HOWEVER...BL
HEATING ACROSS THE ELEVATED TERRAIN ALLOWING SOME CU TO FORM.

LATEST SHORT TERM MODELS HAVE BEEN SLOW TO CATCH ON WITH ALL OF
THESE SMALLER SCALE FEATURES. HOWEVER...LATEST RUNS SEEM TO SHOW A
TREND THAT PRECIPITATION SHOULD REMAIN SUPPRESSED FOR THE VERY NEAR
TERM WITH THE RUC AND HRRR IN GENERAL AGREEMENT. AS SHORTWAVE TRACKS
ACROSS THE NORTHERN TIER THIS EVENING...RAMPS POPS BACK UP.  FOR
MONDAY...BROAD BUSHED POPS WITH AN EYE ON FEATURES THAT MAY TRACK
ACROSS IN NORTHWEST FLOW.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
THE GFS AND ECMWF MODELS ARE IN BETTER AGREEMENT WITH AN H500
SHORTWAVE UNDER NORTHWEST FLOW CROSSING THE AREA MONDAY NIGHT. THE
NAM LOOKS ABOUT 6-12 HOURS SLOWER BRINGING MOST OF THE ENERGY BY 12Z
TUESDAY. PREFER THE CONSENSUS FROM GFS/ECMWF. THEREFORE...EXPECT
THIS SHORTWAVE TO BRING GOOD CHANCES FOR SHOWERS OR THUNDERSTORMS...
SOME WITH PERIODS OF HEAVY RAIN INTO EARLY TUESDAY.

MODELS ARE IN AGREEMENT WITH A STRONGER TROUGH/LOW PRESSURE SYSTEM
TO DROP FROM THE GREAT LAKES REGION...SOUTHEAST ACROSS PA AND
PORTIONS OF NORTHERN WV TUESDAY NIGHT. ADDITIONAL ROUNDS FOR SHOWERS
AND THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE. HAVE CODED
LIKELY POPS FOR BOTH DAYS WITH EACH SYSTEM.

CONCERNS FOR FLOODING CONTINUES DURING THIS PERIOD...AND WILL
CONTINUE MENTION IN THE HAZARDOUS WEATHER OUTLOOK. TEMPERATURES WILL
CONTINUE TO BE MODERATE WITH CLOUDS AND SHOWERS...BUT ALSO REMAINING
QUITE HUMID. MINOR CHANGES MADE TO PREVIOUS TEMPERATURES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A
BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER
CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN
THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL
IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY.
MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE
AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT
THROUGH THE BEGINNING OF NEXT WEEK.

WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
ISOLD TO SCT SHRA AND A FEW TSRA ACROSS THE AREA THIS EVE. THESE
SHOULD INCREASE IN COVERAGE LATER TONIGHT AS A SFC LOW TRACKS INTO
THE AREA FROM OH. MOST OF THE ACTIVITY SHOULD BE OVER N TERMINALS
WITH SOME MVFR CONDITIONS EXPECTED. OTHERWISE...EXPECT LOW CIGS TO
DEVELOP OVER THE AREA BY 09Z...WITH IFR AND PERHAPS LIFT/VLIFR
STRATUS FOR MOST TERMINALS...WITH SOME IFR VSBY POSSIBLE AS WELL.

STRATUS WILL LIFT BY 13Z FOR A RETURN TO VFR CONDITIONS...WITH
PERHAPS A BRIEF PERIOD OF MVFR CIGS IN THE TRANSITION. WILL BE
WATCHING FOR A FEW ROUNDS OF SHRA/TSRA TO CROSS THE AREA IN THE
AFTN AND ESPECIALLY THE EVE HRS. SOME OF THESE WILL BE STRONG TO
SVR BUT AT THIS DISTANCE...HAVE KEPT SOME VCTS IN.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE:MEDIUM.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION.

AFTER 18Z MONDAY...IFR CONDITIONS POSSIBLE IN THUNDERSTORMS EACH
DAY.

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/ARJ
NEAR TERM...KMC/30
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...30
Hazardous weather outlook, Jul 12, 11:07 AM EDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1107 AM EDT SUN JUL 12 2015

OHZ066-067-075-076-083>086-VAZ003-004-WVZ007>011-014>020-026>029-
033>037-131515-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
DICKENSON-BUCHANAN-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON-
GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
1107 AM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST
VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO
WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.

KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-131515-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
MINGO-LOGAN-
1107 AM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA
AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO
WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.

WVZ030>032-038>040-046-047-131515-
LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1107 AM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO
WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.

In the hours before

Local storm report, Jul 12, 10:10 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1010 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
            BUTCHERER BEND IN MINERAL WELLS.

&&

EVENT NUMBER RLX1501581

COOPER
Local storm report, Jul 12, 10:15 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1015 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
            WELLS HAVE BEEN FLOODED.

&&

EVENT NUMBER RLX1501582

COOPER
Local storm report, Jul 12, 10:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLASH FLOOD      PARKERSBURG             39.26N  81.54W
07/12/2015                   WOOD               WV   PUBLIC

            EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
            AROUND THREE FEET OF WATER OVER THE ROAD.

&&

EVENT NUMBER RLX1501583

COOPER
Local storm report, Jul 12, 10:49 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1049 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      4 SE MINERALWELLS       39.13N  81.45W
07/12/2015                   WOOD               WV   911 CALL CENTER

            STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1501584

COOPER
Local storm report, Jul 12, 11:02 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 PM EDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       9 NE SANDYVILLE         39.00N  81.54W
07/12/2015  M1.27 INCH       JACKSON            WV   CO-OP OBSERVER

            FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.

1008 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
            BUTCHERER BEND IN MINERAL WELLS.

1011 PM     FLASH FLOOD      E MINERALWELLS          39.18N  81.51W
07/12/2015                   WOOD               WV   911 CALL CENTER

            HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
            WELLS HAVE BEEN FLOODED.

1040 PM     FLASH FLOOD      PARKERSBURG             39.26N  81.54W
07/12/2015                   WOOD               WV   PUBLIC

            EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
            AROUND THREE FEET OF WATER OVER THE ROAD.

1047 PM     FLASH FLOOD      4 SE MINERALWELLS       39.13N  81.45W
07/12/2015                   WOOD               WV   911 CALL CENTER

            STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501583 RLX1501584

COOPER
Special weather statement, Jul 12, 11:31 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1131 PM EDT SUN JUL 12 2015

OHZ083-084-130500-
VINTON-JACKSON-
1131 PM EDT SUN JUL 12 2015

...HEAVY RAINFALL WILL AFFECT JACKSON COUNTY...

AT 1128 PM EDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAINS WAS
NEAR JACKSON...MOVING SOUTHEAST AT 10 MPH. A QUICK INCH TO 1.5
INCHES CAN BE EXPECTED. THIS WILL FILL ROADSIDE DITCHES AND MAY
CAUSE LOCALIZED FLOODING IN LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...OAK HILL...HAMDEN...COALTON AND BYER.

LAT...LON 3917 8279 3917 8277 3920 8276 3922 8252
      3903 8235 3904 8243 3894 8245 3885 8268
      3911 8279
TIME...MOT...LOC 0328Z 327DEG 9KT 3903 8255

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:31 PM EDTSpecial Weather StatementRLXJackson89 min
Jul 13, 2:33 PM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more32 hr
Jul 13, 2:46 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence44 min
Jul 13, 3:29 PM EDTSevere Thunderstorm WarningRLXGallia31 min
Jul 13, 3:49 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence26 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.